Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 167, NWS Wakefield, VA

August 10, 2021Dinwiddie County, Prince George County, Sussex County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Aug 10, 2021, 7:16 PM EDT for Dinwiddie County, Prince George County, Sussex County, Virginia. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2021, 7:16 PM EDT (23:16 UTC)
Expired
Aug 10, 2021, 7:41 PM EDT
In force
25 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dinwiddie County, VA, Prince George County, VA, Sussex County, VA

The radar

The Norfolk radar (KAKQ), 45 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 7:29 PM EDTTSTM WND DMG1 Nne Mckenney, VATREE KNOCKED DOWN RESULTING IN A POWER OUTAGE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
222 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

085 
WUUS51 KAKQ 102316
SVRAKQ
VAC053-149-183-110000-
/O.NEW.KAKQ.SV.W.0167.210810T2316Z-210811T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
716 PM EDT Tue Aug 10 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Southwestern Prince George County in south central Virginia...
  Central Sussex County in southeastern Virginia...
  Dinwiddie County in south central Virginia...

* Until 800 PM EDT.

* At 715 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles west of Sutherland to near Dewitt to
  McKenney, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Law enforcement.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Petersburg, Dinwiddie, McKenney, Disputanta, Sussex, Jarratt, Stony
  Creek, Dewitt, Sutherland, Carson, Addison, Booker, Yale,
  Lumberton, Wharfs Store, Hilda, Church Road, Templeton, Butterworth
  and Gray.

# 

# 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3700 7785 3711 7767 3723 7765 3722 7751
      3720 7745 3719 7745 3718 7742 3716 7742
      3717 7735 3718 7734 3716 7720 3687 7718
      3675 7735 3680 7747 3686 7746 3685 7750
      3685 7755 3693 7772 3697 7777
TIME...MOT...LOC 2315Z 299DEG 32KT 3722 7767 3708 7765 3700 7775 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Butner
2 follow-up statements
271 
WWUS51 KAKQ 102334
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
734 PM EDT Tue Aug 10 2021

VAC053-149-183-110000-
/O.CON.KAKQ.SV.W.0167.000000T0000Z-210811T0000Z/
Prince George VA-Sussex VA-Dinwiddie VA-
734 PM EDT Tue Aug 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN PRINCE GEORGE...CENTRAL SUSSEX AND SOUTHERN
DINWIDDIE COUNTIES...

At 734 PM EDT, severe thunderstorms were located along a line
extending from near Sutherland to near Dinwiddie to 6 miles southeast
of McKenney, moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Dinwiddie, McKenney, Sussex, Jarratt, Stony Creek, Dewitt, Carson,
Gray, Burgess, Booker, Reams, Yale, Lumberton, Wharfs Store, Huske,
Hilda, Owens, Templeton, Cherry Hill and Butterworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3698 7779 3706 7762 3717 7757 3708 7719
      3687 7718 3675 7735 3680 7747 3686 7746
      3685 7750 3685 7755 3693 7772 3697 7777
TIME...MOT...LOC 2334Z 299DEG 31KT 3714 7753 3701 7754 3693 7764 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Butner
979 
WWUS51 KAKQ 102341
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
741 PM EDT Tue Aug 10 2021

VAC053-149-183-102350-
/O.CAN.KAKQ.SV.W.0167.000000T0000Z-210811T0000Z/
Prince George VA-Sussex VA-Dinwiddie VA-
741 PM EDT Tue Aug 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PRINCE GEORGE...
CENTRAL SUSSEX AND SOUTHERN DINWIDDIE COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3698 7779 3706 7762 3717 7757 3708 7719
      3687 7718 3675 7735 3680 7747 3686 7746
      3685 7750 3685 7755 3693 7772 3697 7777
TIME...MOT...LOC 2338Z 299DEG 32KT 3712 7749 3699 7750 3691 7760 

$$

Butner

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:09 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Aug 10, 4:09 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
409 PM EDT Tue Aug 10 2021

.SYNOPSIS...
High pressure will remain anchored off the Mid Atlantic coast
this week, resulting in typical summer conditions. A cold front
will approach from the northwest Friday night, then slowly drop
across the area during the weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 355 PM EDT Tuesday...

Late this aftn, sfc high pressure was centered well off the Mid
Atlc coast, resulting in a southerly flow and a very warm and
humid airmass across the region. The sky was sunny or mostly
sunny and temps ranged from the mid 80s to lower 90s. Latest
radar showed a small line of tstms moving ewrd into Louisa and
Fluvanna counties, so far producing brief heavy rain, gusty
winds to 30-40 mph, and possibly small hail. These showers or
storms and other isolated to sctd showers/tstms will drift
into/through our NW/nrn or wrn counties through early this
evening before dissipating. Otherwise, clear to partly cloudy,
warm and muggy tonight with lows in the lower to mid 70s.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
As of 355 PM EDT Tuesday...

Hot and humid conditions will prevail Wed through Fri, as sfc
high pressure remains centered well off the Mid Atlc coast.
Temps and dewpoints increase a bit more for the next couple of
days, with the hottest day looking like Thu with high temps
92-97 degrees, and heat indices of 105-107 degree range for much
of the area. So, may need a Heat Advisory for Thu aftn.
Otherwise, highs on Wed will range from the upper 80s to mid
90s, with heat indices 100-105. Highs on Fri in the lower to mid
90s with the same heat indices.

Chance to slight chance (40-20%) for showers/tstms across
mainly the western half of the area for later Wed aftn into Wed
evening, due to continued lee troughing east of the mountains.
Lows Wed night will range through the 70s. Sfc trough over the
Piedmont will not be as pronounced on Thu, and chance for
showers and storms across the west will generally be aob 25%.
Slightly better chance again Fri aftn into Fri evening, as a
cold front will start to approach from the NW.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 355 PM EDT Tuesday...

The heat will persist into Sat, before the cold front slowly
drops across the area during the weekend resulting in cooler
temps. Highs on Sat in the upper 80s to lower 90s, with higher
chances for showers/tstms Sat aftn through Sat evening.

Much cooler temps then expected for Sun through Tue, as frontal
boundary will linger near or just south of the srn portions of
the region. Highs will generally be in the lower to mid 80s,
with continued chances (30-50%) for showers and tstms.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
As of 215 PM EDT Tuesday...

VFR conditions will prevail at the TAF sites this aftn into Wed
aftn. SCT to BKN CU expected into early this evening, with
slight to sml chance of showers or tstms affecting NW or wrn
counties into early this evening. RIC will be the only TAF site
possibly affected by pcpn, but left out of TAF fcst for now. S
or SW winds around 10 kt or less through the period.

Outlook: Predominantly VFR conditions and only isolated to sctd
late aftn/evening showers/tstms through the remainder of this
week. Highest chances will be along/W of I-95 corridor.

&&

.MARINE...
As of 355 PM EDT Tuesday...

With the Bermuda High pressure system now set up with strong high
pressure both surface and aloft stretching across the Western
Atlantic Ocean all the way into the Lower Mississippi Valley, expect
SW flow to dominate across the next 3 to 4 days.  This will lead to
generally 10 to 15 kt S to SW winds over through Saturday.  Several
weaker frontal boundaries will try to move into the area in this
time, but none are strong enough to break down the high pressure in
place and will surface just to tighten the pressure gradient enough
to kick the winds up a couple of kts for a short period of time.
Overall not anticipating any hazardous conditions through Saturday.

The next front that might get to the region arrives on late on
Saturday into Sunday morning.  This front is expected to weaken over
the area and be a focus for convection.  But at this point, not
seeing enough cold air to help generate winds or seas that reach SCA
levels.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...RHR/TMG
LONG TERM...RHR/TMG
AVIATION...TMG
MARINE...CP/ESS
Hazardous weather outlook, Aug 10, 4:16 PM EDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Wakefield VA
416 PM EDT Tue Aug 10 2021

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-112030-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
416 PM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat indices of 100 to 105 degrees are possible Wednesday
afternoon and Friday afternoon. Heat indices around 105 degrees
will be possible Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-112030-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
416 PM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 10, 6:00 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Wakefield VA
600 PM EDT Tue Aug 10 2021

VAZ060-066-067-102230-
Lunenburg-Nottoway-Prince Edward-
600 PM EDT Tue Aug 10 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PRINCE
EDWARD AND NORTHWESTERN LUNENBURG COUNTIES...

At 558 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Hampden Sydney College to near
Wylliesburg. Movement was east at 20 mph.

Winds in excess of 40 mph, frequent lightning and heavy downpours
are possible with these storms.

Locations impacted include...
Hampden Sydney College, Hampden Sydney, Rehoboth, Kells Corner, Green
Bay, Briery Creek Lake, Prince Edward Station, Briery, Arvins Store,
Twin Lakes State Park, Nutbush, Scholfield, Kingsville,
Plantersville, Blevins Corner, Pleasant Grove, Virso, Meherrin,
Prince Edward Lake and Oliveville.

Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3727 7847 3715 7815 3686 7836 3686 7843
      3687 7843 3687 7846 3689 7849 3690 7849
      3708 7844 3709 7846 3709 7848 3711 7850
      3713 7851 3714 7854 3715 7855
TIME...MOT...LOC 2158Z 272DEG 12KT 3721 7842 3689 7862

44
Local storm report, Aug 10, 6:07 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
607 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     1 SSW MCRAE             37.45N 78.29W
08/10/2021                   CUMBERLAND         VA   UTILITY COMPANY

            TREE KNOCKED DOWN ALONG WOODHAVEN TRL
            RESULTING IN A POWER OUTAGE. TIME ESTIMATED
            FROM RADAR.

&&

BUTNER
Special weather statement, Aug 10, 6:14 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
614 PM EDT Tue Aug 10 2021

VAZ061-068-069-513-102300-
Western Chesterfield VA-Powhatan VA-Amelia VA-Cumberland VA-
614 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of northwestern
Chesterfield, southeastern Cumberland, central Amelia and southern
Powhatan Counties through 700 PM EDT...

At 614 PM EDT, Doppler radar was tracking a strong thunderstorm near
Morven, or 7 miles west of Amelia Courthouse, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cumberland, Moseley, Amelia Courthouse, Tobaccoville, Sunnyside,
Morven, Scotts Fork, Chula, Macon, Ballsville, Guinea Mills, Angola,
Oak Forest, Pilkinton, Winterham, Skinquarter, Grays Siding, Lodore,
Genito and McRae.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3743 7834 3757 7817 3748 7769 3726 7778
TIME...MOT...LOC 2214Z 291DEG 13KT 3738 7811

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Butner
Special weather statement, Aug 10, 6:48 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wakefield VA
648 PM EDT Tue Aug 10 2021

VAZ065>067-079-102315-
Lunenburg-Mecklenburg-Nottoway-Brunswick-
648 PM EDT Tue Aug 10 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MECKLENBURG...
LUNENBURG...SOUTHWESTERN NOTTOWAY AND NORTHWESTERN BRUNSWICK
COUNTIES...

At 648 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Nottoway to near Chase City.
Movement was southeast at 25 mph.

Winds in excess of 40 mph, frequent lightning and heavy
downpours are possible with these storms.

Locations impacted include...
Blackstone, Chase City, Victoria, Kenbridge, Lunenburg, Boydton,
Kells Corner, Fort Pickett, Rehoboth, Dundas, Bacons Fork, Irby,
Wilburn, Spanish Grove, Gills Corner, Murdocks, Forkland, The Falls,
Fairview and Rogers Corner.

LAT...LON 3674 7861 3715 7813 3704 7789 3699 7789
      3699 7785 3700 7784 3699 7782 3662 7830
      3673 7862
TIME...MOT...LOC 2248Z 302DEG 20KT 3710 7807 3675 7849

44
Special weather statement, Aug 10, 6:50 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wakefield VA
650 PM EDT Tue Aug 10 2021

VAZ083-085-512-516>518-520-102330-
Eastern Hanover VA-New Kent VA-Western King William VA-Middlesex VA-
Eastern King William VA-Eastern King and Queen VA-Eastern Henrico VA-
650 PM EDT Tue Aug 10 2021

...Strong thunderstorms will impact portions of southeastern King and
Queen, west central Middlesex, New Kent and southeastern King William
Counties through 730 PM EDT...

At 650 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from King William to near Talleysville to Bottoms
Bridge. Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Kent, King William, West Point, Talleysville, King And Queen
Court House, Highland Springs, Tunstall, Church View, Bottoms Bridge,
Stevensville, Jamaica, Little Plymouth, Shacklefords, Barhamsville,
Eltham, Cohoke, Dragonville, Westwood, Rose Garden and Mattaponi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3775 7706 3772 7703 3774 7699 3772 7666
      3750 7675 3741 7694 3755 7737 3762 7718
      3775 7709
TIME...MOT...LOC 2250Z 280DEG 18KT 3770 7702 3757 7707 3752 7722

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Butner
Local storm report, Aug 10, 7:01 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
701 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     1 E CREWE               37.18N 78.12W
08/10/2021                   NOTTOWAY           VA   911 CALL CENTER

            TREES DOWN THROUGHOUT THE COUNTY, ESPECIALLY
            AROUND CREWE. TIME ESTIMATED FROM RADAR.

&&

BUTNER

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 3:03 PM EDTSpecial Weather StatementAKQFluvanna42 min
Aug 10, 3:40 PM EDTSevere Thunderstorm WarningAKQCumberland, Fluvanna, Goochland, Louisa50 min
Aug 10, 3:45 PM EDTSpecial Weather StatementAKQLouisa45 min
Aug 10, 4:27 PM EDTSpecial Weather StatementAKQGoochland48 min
Aug 10, 4:29 PM EDTSpecial Weather StatementAKQCumberland46 min
Aug 10, 5:24 PM EDTSpecial Weather StatementAKQCumberland51 min
Aug 10, 5:25 PM EDTSpecial Weather StatementAKQCity of Richmond35 min
Aug 10, 5:34 PM EDTSevere Thunderstorm WarningAKQAmelia, Cumberland, Powhatan41 min
Aug 10, 5:40 PM EDTSpecial Weather StatementAKQPrince Edward50 min
Aug 10, 6:00 PM EDTSpecial Weather StatementAKQPrince Edward30 min
Aug 10, 6:01 PM EDTSevere Thunderstorm WarningAKQAmelia, Cumberland, Nottoway, Prince Edward44 min
Aug 10, 6:14 PM EDTSpecial Weather StatementAKQAmelia46 min
Aug 10, 6:15 PM EDTSevere Thunderstorm WarningAKQLunenburg, Nottoway, Prince Edward30 min
Aug 10, 6:20 PM EDTAreal Flood AdvisoryAKQAmelia, Cumberland, Powhatan115 min
Aug 10, 6:38 PM EDTSevere Thunderstorm WarningAKQAmelia, Dinwiddie, Nottoway52 min
Aug 10, 6:48 PM EDTSpecial Weather StatementAKQLunenburg, Mecklenburg27 min
Aug 10, 6:50 PM EDTSpecial Weather StatementAKQKing and Queen, King William, New Kent40 min
Aug 10, 7:28 PM EDTSpecial Weather StatementAKQLunenburg, Mecklenburg47 min
Aug 10, 7:32 PM EDTSpecial Weather StatementAKQNew Kent43 min
Aug 10, 7:42 PM EDTSpecial Weather StatementAKQSouthampton, Sussex48 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.